# SDR AALA20001602

- Difficulty date: September 24, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- Engine: Pwa JT8D9A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 84001
- Condition: Broken
- Location: Hp Turbine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

MEM - FLT 622 - EN ROUTE DFW-BWI, NR 1 ENGINE FAILED. ACCOMPLISHED FIRE/SEVERE DAMGE CHECKLIST, DUMPED APPROXIMTELY 6000 LBS OF FUEL, AIR INTERRUPTED, AND LANDED MEM WITHOUT INCIDENT.  REPLACED NR 1 ENGINE. REPLACED NR 1 ENGINE HIGH PRESSURE TURBINE BLADE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
